# SDR SIMA980571

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5317215820401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED THE RT SIDE OF FLOORBEAM 7 WAS CORRODED.  MAINTENANCE SPLICED IN A NEW SECTION OF FLOORBEAM 7 IAW ATR DRAWING NR 115631R0158...1112 ISSUE A).  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
